Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum
  • Similar Content

    • By Sambabeat78
      Hello my friends, 
      I'm writing an article for The Independent about HPPD. I'd like to talk first-hand with sufferers of the disorder and document their stories. This article will spread awareness about the risks of psychedelic drug-taking and show what can go wrong. 
      If you're interested in having a short chat or sending a summary of your experience with HPPD, then please email me at eddie.prideaux@gmail.com. You can be anonymous on request, don't worry. 
      Ed
    • By Nic
      Hello. I'm kind of new here, first time posting.
      I'm struggling with visual snow  (i think it is, because I see little floating dots when looking up the sky that looks kind of like, i don't know, sperm?and I note everything is a bit of pink, especially in the dark. Sometimes i can't tell if something is totally white or white with a little bit of pink). This is happening for about 6-7 months now, after a bad trip with LSD, which I used before like 20/25 times in the period of 1,5/2 years (but with little dosage, like 1/4 ou 1/2). In that period I also used MDMA and a hell lot of weed. The last time I used LSD was 6-7 months ago, MDMA I used once like 2 months ago and about a week ago I stoped to smoke weed, because I finally accepted what it was going on, and things have improve a little because before when I was under the effect of marijuana I would see everything very colorful or slight moving when looking at walls or other big surfaces.
      I could not notice all of this to be so strong at first, or maybe I just could not accepted, but I always knew something was going on. I don't know if it got strongger or simply I started to really pay attencion and note it.
      I also feel disconnect to my body, and i saw that this two are the most common symptoms for people with hppd.
      I can't stop crying and having suicidal thoughts, and I'm very afraid of starting a medicine that will make my visuals worse, because I king have a feeling that when I see once, i can't un-see it somethings? i don't know. But also, I can not think about doing nothing because it gives me like a panic attack or something.
      Any ways, I don't speak english very well (you probably noticed), and in my country nobody really seems to care about this kind of stuff (treatment for hppd). So I'm consulting with a psychiatrist this week and I would like some help with information about some medicine that have low risk of worsed visuals (that is my worse fear), but has a chance to improve the visuals and the DP.
      I'm kind afraid of taking Lamotrigine or Keppra because a lot of people have seem to have more visuals with time? I also saw that Naltrexone seems to help some people, but this one guy said the visuals got worse as the medicine "goes away" within a few hours. Clonazepam is very commom, but I don't know if can help with the visual or only with the despersonalization. Someone post about imitrex being good with this. What can you guys tell me?
      I think, based on what I have read here, that my symptoms are milder, but they still are torturing me, and I don't know what to do. I'm very afraid of never get better and I'm done with all kinds of illegal drugs. I don't have anyone I can really trust with all of this, so I seeking for information and help from you guys... Thanks a lot for anyone that can help.
       
      N.
    • By AntoCVSS
      Hey guys,
      I started taking Clonazepam in a really small dose (0,2mg per day) 3 days ago, and yesterday evening I started getting possitive palinopsia and hard afterimages.
      Is it possible that Clonazepam induced me this?
      My psychiatrist prescribed it to me for Sertraline and Lorazepam withadrawl, for not getting too much abstinence (I am currently on Sertraline 50mg and Lorazepam 0,5mg and going down every week step by step)
    • By AntoCVSS
      Hello guys,
      During the last 3 months my symptoms increased a lot and I still thinking it’s because Sertraline. I’ve been taking Sertraline 100mg for 3 years now, same with Lorazepam 1g, every day during 3 years.
      I talked to my med and he wants to take me off the Sertraline and change Lorazepam for Clonazepam some weeks / months. I am super afraid of withadrawl and also of still using benzodiazepines. My symptoms nowadays are: Severe VS, severe ghosting and palinopsia with afterimages, photophobia, photopsias, nyctalopia, flashes, color problems, apparent movement in objects, kind of bugs in vision, and really mild shaking vision (just on my periphery).
       
      What I can do? Please I need help because my symptoms are so severe nowadays and I don’t want to get them worse, actually I would like they come back at least to last year were they weren’t so noticeable. 
      I get intrusive thoughts everyday and I need help. I’m 21 years old.
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.